BibTeX record journals/siamcomp/HechtU75

download as .bib file

@article{DBLP:journals/siamcomp/HechtU75,
  author    = {Matthew S. Hecht and
               Jeffrey D. Ullman},
  title     = {A Simple Algorithm for Global Data Flow Analysis Problems},
  journal   = {{SIAM} J. Comput.},
  volume    = {4},
  number    = {4},
  pages     = {519--532},
  year      = {1975},
  url       = {https://doi.org/10.1137/0204044},
  doi       = {10.1137/0204044},
  timestamp = {Sat, 27 May 2017 14:22:58 +0200},
  biburl    = {https://dblp.org/rec/journals/siamcomp/HechtU75.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics